# SDR AALA202204044204

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A300*
- Aircraft serial: 6973
- Aircraft time: 16,986 hours, 6,557 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK LOWER SKIN OUTBOARD FIXED LEADING EDGE AT LEVEL RIB 15 RIGHT WING. PERFORMED REPAIR IN LOWER SKIN OUTBOARD FIXED LEADING EDGE AT LEVEL RIB 15 RIGHT WING PER A321 SRM 57-41-11-300-013
